# SDR CA050928002

- Difficulty date: September 27, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,942 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: C6WM1712
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THE LOWER LONGERON INSPECTION IAW AD CF 81-07R4 AND SB 6/509, THE LT IB LONGERON ON THE RT NACELLE WAS FOUND CRACKED LATERALLY ACROSS THE WEB. THE CRACK WAS JUST AFT OF THE ENGINE MOUNT.
